# SDR SWAA2021081795521

- Difficulty date: June 24, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727 TO BS767 RBL21 WL158. / CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS 727-BS767 RBL21 WL158 FOUND TO BE OUT OF LIMITS DUE TO MORE THAN 50% MATERIAL LOST IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2. FABRICATED NEW FLOOR TO SIDEWALL SUPPORT FROM BS727 TO BS767 USING BAC1496-377 7075T62 LOT #1419996-1 IAW SRM 53-00-53-2R-6 REPAIR 6 AND IAW DWG #146A7502. INSTALLED FLOOR TO SIDEWALL SUPPORT FROM BS727- BS767 RBL21 IAW SRM 51-40-02 AND IAW DWG #146A7500 AND IAW SRM 53-00-53-2R-6 REPAIR 6.
